# SDR USAA2011011890240

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 48,878 hours, 18,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 172 - PHX - EEL - FORWARD FLIGHT ATTENDANT JUMPSEAT INBOARD "C" POSITION BREAKWAY FLASHLIGHT OFF MOUNT.  MAINTENANCE REPLACED FLASHLIGHT BATTERY AS REQUIRED.
